# SDR 2003UALA00590

- Difficulty date: July 26, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 29,183 hours, 10,432 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transformer
- Condition: Malfunctioned
- Location: Blue Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO LOSS OF BLUE HYDRAULIC PRESSURE.  REPLACED CURRENT TRANSFORMER. 2706GJ
